# SDR 99ZZZX2361

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7661U
- Make and model: Cessna 150M
- Aircraft serial: 15077787
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 041300427
- Condition: Cracked
- Location: Fuselage
- Part time: 8,572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WINDSHIELD HAD WORN THROUGH THE DECK SKIN IT RESTS ON AT THE 11: AND 1:00 O'CLOCK POSITIONS WHEN VIEWED FROM PILOT SEAT.
